| Model Number |
N/A |
| Medical Device Problem Codes |
Positioning Failure (1158); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Visual inspection of the returned product identified the locking features to exhibit damage and flared out.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that an articular surface would not seat with the tibial tray.It was found that the anterior cutoff part was damaged in process of inserting the articular surface during total knee replacement surgery.Attempts to obtain additional information have been made; however, no more information is available.